# SDR USAA2010083091870

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON  SHEAR TIE ANGLE AT BS 947 BETWEEN S23L TO S24L.  REPLACED SHEAR TIE ANGLE AT BS 947 BETWEEN S23L TO S24L IAW B737 SRM 51-10-02 & BOEING DRAWING 65646560.
